My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.
As for testosterone; you understand how important testosterone is to the human body; in-fact, it is one of the most important hormones we produce. Through the use of anabolic steroids our natural testosterone production is suppressed and while total suppression varies with each and every steroid, Nandrolone steroids have a 100% suppression rating. Without testosterone supplementation your body will not have the testosterone it needs to function properly; no matter how special you believe you may be or what your friend may have told you, if you supplement with a Nandrolone hormone you wont be making any testosterone. It is important to note when Deca 300 use comes to and end and once it and any other anabolic steroids have cleared your system your natural testosterone production will begin again; however, during the actual cycle it will not exist. By supplementing with exogenous testosterone we eliminate this problem, we provide our body with the testosterone it needs to function and as a bonus only enhance our Deca 300 use as the testosterone hormone in of itself is highly anabolic.
Hi, I have mild cardiovascular disease but am only in my mid-fifties. I am very slim, extremely fit, vegan, with a great HDL and triglycerides profile and fabulous HDL/LDL ratio (so clearly my problem is not dietary) but have high LDL cholesterols for familial/genetic reasons as well as high BP. Doctors have tried me with statins (just 8 weeks’ use caused muscle damage and inflammation as well as abnormal liver function tests) and I cannot take ezetimibe (ezetrol) to lower my LDLs as it causes tingling in my extremities and severe depression (suicidal ideation.) I have some pueraria mirifica, bought originally for breast enhancement and daren’t use it, in case it makes my atherosclerotic plaques worse, because my GP said I can’t take HRT owing to my existing cardiovascular plaques. I’ve heard that PM improves your lipids profile, though (and in my case could resolve some of the breast and skin looseness problems I’m having post-menopause) and wondered if it might be safe to take in patients with existing atherosclerosis whereas conventional HRT is not. Does anyone in a similar position or know anything about this?